RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1993, Volume 33, Number 11, Pages 1651–1662 (Mi zvmmf2639)  

Proof of the convergence of an approximate method of conformal mapping of the exterior of an airfoil onto the exterior of a circle

S. R. Nasyrov, D. A. Fokin

Kazan'

Full text: PDF file (1230 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1993, 33:11, 1447–1457

Bibliographic databases:
UDC: 519:6:517.542
MSC: Primary 76B10; Secondary 30C20
Received: 10.08.1992

Citation: S. R. Nasyrov, D. A. Fokin, “Proof of the convergence of an approximate method of conformal mapping of the exterior of an airfoil onto the exterior of a circle”, Zh. Vychisl. Mat. Mat. Fiz., 33:11 (1993), 1651–1662; Comput. Math. Math. Phys., 33:11 (1993), 1447–1457

Citation in format AMSBIB
\Bibitem{NasFok93}
\by S.~R.~Nasyrov, D.~A.~Fokin
\paper Proof of the convergence of an approximate method of conformal mapping of the exterior of an airfoil onto the exterior of a circle
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1993
\vol 33
\issue 11
\pages 1651--1662
\mathnet{http://mi.mathnet.ru/zvmmf2639}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1248152}
\zmath{https://zbmath.org/?q=an:0820.76013}
\transl
\jour Comput. Math. Math. Phys.
\yr 1993
\vol 33
\issue 11
\pages 1447--1457
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993NH91200004}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2639
  • http://mi.mathnet.ru/eng/zvmmf/v33/i11/p1651

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:177
    Full text:67
    References:48
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020